Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 114, NWS Atlanta, GA

April 3, 20177 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 3:10 PM EDT for 7 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 3:10 PM EDT (19:10 UTC)
Expired
Apr 3, 2017, 4:00 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:25 PM EDTTSTM WND DMG1 Nw Ailey, GATREE AND POWERLINES DOWN.
Apr 3, 3:30 PM EDTTSTM WND DMGGlenwood, GAMULTIPLE TREES DOWN ACROSS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:50 AM EDTSevere Thunderstorm WatchSPC7 hr
Apr 3, 2:07 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS52 KFFC 031910
SVRFFC
GAC091-175-209-271-279-283-309-032000-
/O.NEW.KFFC.SV.W.0114.170403T1910Z-170403T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT MON APR 3 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  Southeastern Dodge County in central Georgia...
  Northern Toombs County in southeastern Georgia...
  Central Telfair County in central Georgia...
  Southern Treutlen County in east central Georgia...
  Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 400 PM EDT

* At 310 PM EDT, a severe thunderstorm was located over Milan, or 9
  miles west of McRae, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Helena,
  Glenwood, Milan, Ailey, Scotland, Chauncey, Higgston, Tarrytown,
  Lothair, Cedar Grove, Rockledge, Barnhill, Jay Bird Springs and
  Zaidee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3206 8318 3247 8268 3232 8236 3229 8235
      3229 8231 3225 8222 3190 8307
TIME...MOT...LOC 1910Z 241DEG 51KT 3202 8305 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
984 
WWUS52 KFFC 031951
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT MON APR 3 2017

GAC091-175-209-271-279-283-309-032001-
/O.EXP.KFFC.SV.W.0114.000000T0000Z-170403T2000Z/
Laurens GA-Dodge GA-Toombs GA-Telfair GA-Treutlen GA-Wheeler GA-
Montgomery GA-
351 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHEASTERN DODGE...NORTHERN TOOMBS...CENTRAL TELFAIR...SOUTHERN
TREUTLEN...WHEELER AND MONTGOMERY COUNTIES WILL EXPIRE AT 400 PM
EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A tornado watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3206 8318 3247 8268 3232 8236 3229 8235
      3229 8231 3225 8222 3190 8307
TIME...MOT...LOC 1951Z 241DEG 51KT 3230 8246 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:20 PM EDT, 50 minutes earlier.

Area forecast discussion, Apr 3, 2:20 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
220 PM EDT Mon Apr 3 2017

.PREV DISCUSSION... /Issued 1100 AM EDT Mon Apr 3 2017/

PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/

SHORT TERM /Today through Tuesday/...
The potential for severe thunderstorms across portions of the CWFA
remains high today.

A warm front across the Florida panhandle will begin to shift
northward this morning across the southern portion of the CWFA.
Meanwhile, an area of surface low pressure will move out of the
Lower Mississippi River Valley into the Carolinas. In the mid
levels, negatively tilted trough with strong energy in its base will
move through the southeast states through this evening.

The ingredients for severe weather are still present today. However,
not entirely too confident on what effect the advancing rain shield
across central AL will have on the development of thunderstorms
today across far north GA. The HRRR looks to have initialized this
area of widespread showers, with a few strong thunderstorms, very
well this morning as opposed to the locally run wrf/arw. Have
noticed over the last few hours, the eastward advancement of this
rain shield has slowed a bit, and the HRRR does keep most of this
elevated convection out of the CWFA through 11Z-12Z. In addition,
over the past few hi-res model runs, the northern edge of the line
seems to have weakened a bit. This seems reasonable, especially if
the elevated precip begins to spread eastward this morning after 12Z
across northern GA (north of the metro). Even if the northern
portion of the line weakens a bit, strong/isolated severe storms
will still be possible (far north).

However, areas south should experience a bit more surface
instability with the potential for more heating...under a bit less
cloud cover. Convection will have access to good CAPE with values
around 2000 J/KG. Upper/mid level jet dynamics will also come into
play, along with steep lapse rates. The HRRR and our locally run hi-
res models have also been very consistent in the last few runs with
developing discrete convection out ahead of the main system during
the late morning/afternoon in vicinity of the warm front. In fact,
models are progging somewhat steeper lapse rates in the warm sector,
so in addition to the wind threat, large hail will also be a factor.

Wrapping this all up...the potential for severe storms across the
CWFA remains high today. Damaging wind gusts will be the primary
severe weather mode. However, large hail cannot be ruled out,
especially in any discrete cells that pop up ahead of the main
system. Isolated tornadoes will also be possible. With high
atmospheric moisture content, convection will be efficient rainfall
producers. Locally heavy rainfall will be likely.

Models do indicate that convection will continue to be possible
after the main system moves through, just on a smaller scale. This
makes sense as the 500mb trough axis/shortwave energy may help fire
some scattered shra/iso tsra. Have lingered some chance/slight
chance pops into the overnight hours.

Yay for Tuesday! Conditions will be dry, with temperatures still
running above normal for this time of year.

NListemaa

LONG TERM /Tuesday Night through Sunday/...
Another round of wet and stormy weather is in the cards Wednesday
into Wednesday night. This due to a strong cold front forecast to
move across the area Wednesday night and associated with a sharp
upper level trough moving across the mid U.S. The airmass becomes
unstable quickly on Wednesday ahead of the front as warm moist
air moves over the area. Low level wind shear increases as well
in the 30-45 kt range. This will lead to an Enhanced risk of
severe storms. Storm potential will end quickly Wednesday night
with the cold front passing. The only concern then will be shower
chances from wrap-around moisture in the upper level trough
Thursday into Friday. Temperatures could get cold enough for a
rain/snow shower mix for the higher elevations of the mountains
late Thursday night/early Friday.

Saturday and Sunday will be dry as high pressure moves across the area.

Temperatures are expected to be above normal until the cold front
moves through Wednesday night then temperatures will cool off to below
normal until about Sunday. Friday and Saturday mornings will be
the coolest with lows in the 30s and 40s.

BDL

&&

.AVIATION...
18Z Update...
The main line of thunderstorms has moved east of the TAF sites so
things should slowly improve through tonight. Still seeing showers
across the state with some isolated thunderstorms but they will
also move east through this evening. Showers expected to end in
the ATL/CSG areas around 22z-00z this evening...and ending in the
AHN/MCN areas by 00z-02z. Winds are turning to the NW but
expecting them to turn back to the SW by 20-22z. Still seeing
some gust in the 20-25kt range but they should subside to 10kt or
less by 00z.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  59  82  57 /  90  40   0  10
Atlanta         75  59  81  60 /  90  40   0  30
Blairsville     67  53  75  51 / 100  40   5  10
Cartersville    72  57  80  57 / 100  40   0  20
Columbus        77  60  83  62 /  90  40   5  30
Gainesville     71  57  79  57 /  90  40   0  10
Macon           81  60  84  59 /  80  50   5  20
Rome            73  56  80  56 / 100  40   0  20
Peachtree City  76  57  82  57 /  90  40   0  30
Vidalia         83  64  85  64 /  80  60  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Crawford...Crisp...Dodge...Dooly...
Emanuel...Glascock...Greene...Hancock...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Monroe...Montgomery...
Morgan...Newton...Oconee...Oglethorpe...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Walton...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Mon Apr 3 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous strong to severe thunderstorms are
expected over north and central Georgia...starting late morning
into the evening hours. Damaging winds, Large Hail, a Few Tornadoes
and Frequent Lightning will be the main Hazards. Heavy rain can
also be expected with Flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is an Enhanced risk of severe thunderstorms on Wednesday into
Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and
Frequent Lightning will be the main Hazards. Heavy rain can also
be expected with Flooding possible.

Rather strong and gusty winds can be expected on Thursday.

Otherwise, no hazardous weather is expected at this time on Tuesday
and Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for mid to late morning today.

In the hours before

Local storm report, Apr 3, 2:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     TSTM WND DMG     MANSFIELD               33.52N  83.74W
04/03/2017                   NEWTON             GA   AMATEUR RADIO

            HEAVY DAMAGE OCCURED TO HAYS TRACTOR AND EQUIPMENT INC.
            POWER LINES WERE ALSO REPORTED DOWN AT THE CAR LOT AND
            AT CITY HALL.

&&

EVENT NUMBER FFC1700428

LMERRITT
Local storm report, Apr 3, 2:56 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     2 WSW CORDELE           31.95N  83.81W
04/03/2017                   CRISP              GA   EMERGENCY MNGR

            TREES WERE REPORTED DOWN AT HIGHWAY 300 AND THE 300
            CONNECTOR.

&&

EVENT NUMBER FFC1700429

LMERRITT
Local storm report, Apr 3, 2:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             WRIGHTSVILLE            32.73N  82.72W
04/03/2017  M0.70 INCH       JOHNSON            GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC1700430

17
Local storm report, Apr 3, 3:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             SCOTT                   32.55N  82.67W
04/03/2017  M0.70 INCH       JOHNSON            GA   EMERGENCY MNGR

&&

CORRECTED LOCATION

EVENT NUMBER FFC1700430

17
Local storm report, Apr 3, 3:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     SPARTA                  33.28N  82.98W
04/03/2017                   HANCOCK            GA   BROADCAST MEDIA

            TREES DOWN ON GA-15 NEAR DOLLAR GENERAL AND ON THE WAY
            MOTORS

&&

EVENT NUMBER FFC1700431

KING
Local storm report, Apr 3, 3:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TORNADO          3 WNW HEBRON            32.98N  83.05W
04/03/2017                   WASHINGTON         GA   FIRE DEPT/RESCUE

            MULTIPLE TREES WERE REPORTED DOWN ON HIGHWAY 272 OFF OF
            HIGHWAY 24 WEST.

&&

EVENT NUMBER FFC1700432

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:50 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski25 min
Apr 3, 10:17 AM EDTSpecial Weather StatementFFCBleckley, Twiggs28 min
Apr 3, 10:20 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk25 min
Apr 3, 10:29 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee31 min
Apr 3, 10:43 AM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson32 min
Apr 3, 10:47 AM EDTSpecial Weather StatementFFCCarroll, Haralson28 min
Apr 3, 10:50 AM EDTSpecial Weather StatementFFCHeard, Troup40 min
Apr 3, 10:52 AM EDTSevere Thunderstorm WarningFFCCarroll23 min
Apr 3, 10:57 AM EDTTornado WarningFFCCarroll33 min
Apr 3, 11:00 AM EDTTornado WarningFFCPaulding30 min
Apr 3, 11:08 AM EDTSpecial Weather StatementFFCJohnson37 min
Apr 3, 11:11 AM EDTSpecial Weather StatementFFCGlascock, Hancock34 min
Apr 3, 11:13 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding32 min
Apr 3, 11:14 AM EDTSpecial Weather StatementFFCCobb, Paulding31 min
Apr 3, 11:21 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Apr 3, 11:23 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren34 min
Apr 3, 11:27 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton33 min
Apr 3, 11:32 AM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton28 min
Apr 3, 11:33 AM EDTSpecial Weather StatementFFCJefferson42 min
Apr 3, 11:33 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee27 min
Apr 3, 11:35 AM EDTTornado WarningFFCFulton25 min
Apr 3, 11:39 AM EDTTornado WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot36 min
Apr 3, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes16 min
Apr 3, 11:48 AM EDTSpecial Weather StatementFFCWilkes42 min
Apr 3, 11:50 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton25 min
Apr 3, 11:56 AM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Apr 3, 11:59 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding, Upson31 min
Apr 3, 12:07 PM EDTTornado WarningFFCStewart, Webster23 min
Apr 3, 12:08 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin, White37 min
Apr 3, 12:12 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson33 min
Apr 3, 12:13 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett32 min
Apr 3, 12:26 PM EDTTornado WarningFFCCrawford, Monroe, Talbot, Taylor, Upson34 min
Apr 3, 12:30 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster30 min
Apr 3, 12:32 PM EDTTornado WarningFFCButts, Henry, Spalding28 min
Apr 3, 12:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Walton34 min
Apr 3, 12:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Apr 3, 12:55 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe35 min
Apr 3, 12:59 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Schley, Taylor31 min
Apr 3, 1:04 PM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe26 min
Apr 3, 1:16 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton29 min
Apr 3, 1:22 PM EDTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs23 min
Apr 3, 1:28 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach47 min
Apr 3, 1:31 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton44 min
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more28 min
Apr 3, 1:36 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam39 min
Apr 3, 1:41 PM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam34 min
Apr 3, 1:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Apr 3, 1:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more37 min
Apr 3, 1:58 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox47 min
Apr 3, 2:00 PM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson45 min
Apr 3, 2:03 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more42 min
Apr 3, 2:07 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more38 min
Apr 3, 2:24 PM EDTTornado WarningFFCHancock, Taliaferro, Warren39 min
Apr 3, 2:24 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson36 min
Apr 3, 2:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more43 min
Apr 3, 2:39 PM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson24 min
Apr 3, 2:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Apr 3, 2:50 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more25 min
Apr 3, 3:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington30 min
Apr 3, 3:07 PM EDTTornado WarningFFCJefferson, Washington23 min
Apr 3, 3:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler46 min
Apr 3, 3:31 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson29 min
Apr 3, 3:49 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.